# SDR IXXA2022012702

- Difficulty date: January 13, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 103,748 hours, 17,853 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Part number: 452T200328
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFT HAND ALC CARGO HANDLING SIDE RAIL (SECOND FROM LAST) IS DAMAGED
